Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2011, 6:59 PM MDT for Cherry County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 6:59 PM MDT (00:59 UTC)
- Expired
- Jun 13, 2011, 7:28 PM MDT
- In force
- 29 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:05 PM MDT | HAIL 0.75 | 8 W Cody, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
401 WUUS53 KLBF 140059 SVRLBF NEC031-140145- /O.NEW.KLBF.SV.W.0061.110614T0059Z-110614T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 659 PM MDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 745 PM MDT * AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ELI...OR 38 MILES EAST OF GORDON...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CODY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4300 10165 4299 10112 4285 10131 4288 10173 TIME...MOT...LOC 0059Z 210DEG 15KT 4297 10147 WIND...HAIL <50MPH 1.00IN $$ SCHULTZ
2 follow-up statements
704 WWUS53 KLBF 140108 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 808 PM CDT MON JUN 13 2011 NEC031-140145- /O.CON.KLBF.SV.W.0061.000000T0000Z-110614T0145Z/ CHERRY NE- 708 PM MDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL CHERRY COUNTY UNTIL 745 PM MDT... AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED JUST NORTH OF ELI...OR 39 MILES EAST OF GORDON... MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CODY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4300 10165 4299 10112 4285 10131 4287 10164 TIME...MOT...LOC 0108Z 210DEG 15KT 4299 10146 WIND...HAIL <50MPH 1.00IN $$ SCHULTZ
165 WWUS53 KLBF 140128 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 828 PM CDT MON JUN 13 2011 NEC031-140138- /O.CAN.KLBF.SV.W.0061.000000T0000Z-110614T0145Z/ CHERRY NE- 728 PM MDT MON JUN 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM MDT. LAT...LON 4300 10165 4299 10112 4285 10131 4287 10164 TIME...MOT...LOC 0128Z 210DEG 15KT 4306 10140 $$ CJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:27 PM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 2:27 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT MON JUN 13 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING...INDICATING A PLETHORA OF DISTURBANCES ACROSS THE WESTERN CONUS...WITH SHORTWAVES NOTED OVER SOUTH CENTRAL CANADA...NERN NEVADA...SO CALIFORNIA...AND SRN BRITISH COLUMBIA. WV IMAGERY THIS AFTN HAS THE SECOND SHORTWAVE TRAVERSING ALONG THE UT/ID BORDER ATTM...WITH THE FOURTH SHORTWAVE PUSHING IN TO WRN WASHINGTON. AT THE SURFACE...DENSE STRATUS HAS PERSISTED ACROSS THE EASTERN HALF OF THE FORECAST AREA TODAY THANKS TO EASTERLY FLOW AND A WEST TRAVELING OUTFLOW BOUNDARY FROM CONVECTION EARLIER THIS MORNING OVR NERN NEBRASKA. DEW POINTS WITHIN THE STRATUS AND ON ITS WRN PERIPHERY...WERE IN THE MID 60S...WHILE DEW POINTS ACROSS THE EASTERN PANHANDLE WERE IN THE LOWER TO MID 50S. TEMPERATURES VARIED WIDELY AT 2 PM CDT...RANGING FROM THE UPPER 60S IN THE STRATUS...TO UPPER 70S/LOWER 80S IN THE EASTERN PANHANDLE. .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY...FORECAST CHALLENGES IN THE NEAR TERM...CONTINUE TO BE LOCATION AND TIMING OF THUNDERSTORM INITIATION AND ASSOCIATED POPS FOR TONIGHT. DEALING WITH LOCATION...STEEP LAPSE RATES ACROSS THE PANHANDLE...A DRYLINE AND A CLOUD INDUCED TEMPERATURE DISCONTINUITY...SHOULD INITIATE CONVECTION IN THE CENTRAL AND EASTERN PANHANDLE DURING THE 21Z TO 00Z TIME FRAME. WITH ABUNDANT CU FORMING ACROSS SERN WYOMING ATTM...TIMING APPEARS TO BE ON TRACK. BULK SHEAR IS STRONG THROUGH MID EVENING WITH 40 TO 50 KTS OF SHEAR NOTED...HOWEVER IT IS UNIDIRECTIONAL IN NATURE WITH VERY WEAK LOW LEVEL FLOW NOTED. BUFKIT FCST SOUNDINGS ARE INDICATING SPLITTING SUPERCELLS WITH THE LEFT CELL BEING DOMINANT THIS EVENING. LATER TONIGHT...BOWING SEGMENTS ARE INDICATED AS STORMS CONGEAL INTO A LINE. AS FOR THE TORNADO THREAT...AM EXPECTING THIS TO REMAIN CONFINED TO THE PANHANDLE ZONES WHERE STEEP LAPSE RATES AND A STRONG MIXED LAYER WILL RESIDE. FURTHER EAST...A STABLE BOUNDARY LAYER...WITH PREDOMINATELY ELEVATED INSTABILITY IS PRESENT...SO STORMS WILL BE ELEVATED AND CAPABLE OF LARGE HAIL...GIVEN WET BULB ZEROES OF 7000 TO 8500 FT. THIS ACTIVITY WILL LIFT EAST OVERNIGHT...TO BE REPLACED BY A SECOND BATCH OF CONVECTION OVERNIGHT. THIS SECOND BATCH WILL ENTER THE PANHANDLE TOWARD MORNING AND IS ASSOCIATED WITH THE MAIN UPPER LEVEL TROUGH OF LOW PRESSURE...CURRENTLY CROSSING WASHINGTON STATE. AS THIS FEATURE MOVES INTO THE NRN ROCKIES...IT WILL USHER IN A COLD FRONT TUESDAY. WENT AHEAD AND CONTINUED POPS INTO TUESDAY EVENING AS THE DISTURBANCE CROSSES THE NRN ROCKIES. AFTER BENIGN CONDS TUESDAY NIGHT AND WEDNESDAY...A THREAT FOR PRECIPITATION LOOMS INTO WEDNESDAY NIGHT AND THURSDAY. MID LEVEL WAA WILL INCREASE SIGNIFICANTLY AS THE UPPER LEVEL RIDGE RETREATS EAST...ONLY TO BE REPLACED BY AN APPG TROUGH. IN ADDITION TO INCREASED WAA A LOW LEVEL JET > 60 KTS IN THE NAM AND >30 KTS WAS PRESENT IN THE GFS. GIVEN THE LATE INITIATION AND LACK OF LOW LEVEL FOCUS...SILL CONTINUE TO LEAVE THE FCST DRY AT LEAST THROUGH THURSDAY AFTN...UNTIL LOW LEVEL MOISTURE RETURNS. LONG TERM...THURSDAY NIGHT THROUGH SUNDAY... A TROUGH WILL BECOME ESTABLISHED ACROSS THE PACIFIC NORTHWEST...WITH GENERAL SOUTHWEST FLOW ALOFT ACROSS THE AREA TO THE EAST OF THE TROUGH. SEVERAL DISTURBANCES WILL ROTATE NORTHEAST THROUGH THE AREA...AND DAILY CHANCES FOR SCATTERED THUNDERSTORMS WILL RESULT. A NEARLY STATIONARY FRONT WILL ALSO MEANDER ABOUT THE THE CENTRAL PLAINS...ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT. MOISTURE WILL BE PLENTIFUL AS WELL...WITH DEW POINTS QUITE HIGH. THIS WILL ALLOW FOR QUITE MILD OVERNIGHT LOWS IN THE 60S...AFTER DAYTIME HIGHS IN THE 80S. UPPER TROUGH MAY BEGIN TO MOVE EAST BY MONDAY...AND HAVE TRENDED TEMPS SLIGHTLY COOLER BY THEN WITH THE POTENTIAL COLD FRONTAL PASSAGE. && AVIATION... STRATUS HAS REALLY HUNG TOUGH TODAY ACROSS CENTRAL AND SOUTHWEST NEBRASKA...THIS IS PARTLY DUE TO SOME REINFORCING COOLER AIR THAT MOVED SOUTHWEST INTO THE AREA FROM THUNDERSTORMS ACROSS NORTHEAST NEBRASKA THIS MORNING. RATHER TOUGH FORECAST...BUT STILL THINK STRATUS WILL EVENTUALLY ERODE LATER THIS AFTERNOON. THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON TO THE WEST...WILL MOVE EAST INTO THE AREA THIS EVENING AND SHOULD HELP MIX THE ATMOSPHERE FURTHER HELPING TO ERODE THE STRATUS. THESE STORMS WILL POSE A RISK OF HAIL AND COULD BE SEVERE. CB HAS BEEN INCLUDED IN BOTH THE KVTN AND KLBF TAFS...AS CONFIDENCE IS NOT HIGH ON A STORM ACTUALLY MOVING DIRECTLY OVER EITHER OF THE TAF SITES. AFTER MIDNIGHT TONIGHT...STRATUS WILL ONCE AGAIN FILL IN AS A VERY MOIST EASTERLY FLOW CONTINUES. && .HYDROLOGY...AT 1 PM CDT...THE STAGE ALONG THE NORTH PLATTE RIVER AT NORTH PLATTE WAS 7.53 FEET. THE RIVER IS EXPECTED TO REMAIN AROUND 7.5 FEET FOR THE REMAINDER OF THE WEEK. SOME INCREASES REMAIN POSSIBLE AND ARE DEPENDENT ON ADDITIONAL RELEASES OF WATER FROM LAKE MCCONAUGHY. AT THIS TIME...NO ADDITIONAL RELEASES ARE EXPECTED THIS WEEK. HIGHWAY 30 REMAINS CLOSED FROM NORTH PLATTE TO MAXWELL...AS THE ROAD BED WAS DAMAGED FROM FLOODING FROM WHITE HORSE CREEK OVER THE PREVIOUS WEEK. .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION...AND LONG TERM...TAYLOR SYNOPSIS...SHORT TERM AND HYDROLOGY...BUTTLER
Hazardous weather outlook, Jun 13, 4:03 PM MDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 503 PM CDT MON JUN 13 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-142215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 503 PM CDT MON JUN 13 2011 /403 PM MDT MON JUN 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS TONIGHT OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL WILL BE THE MAIN SEVERE THREAT...WITH SOME CHANCE OF DAMAGING WIND. TORNADO DEVELOPMENT IS UNLIKELY...BUT CANNOT COMPLETELY BE RULED OUT. FLOODING ALONG THE NORTH PLATTE RIVER IS EXPECTED TO CONTINUE THROUGH THE END OF THE SUMMER. AT THIS TIME...NO ADDITIONAL RISES ARE EXPECTED FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT MOVING SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY...IS EXPECTED TO GENERATE SCATTERED THUNDERSTORMS. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jun 13, 5:20 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 10 S CODY 42.79N 101.25W
06/13/2011 M1.75 INCH CHERRY NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL AND VERY HEAVY RAIN
&&
VAN PELTLocal storm report, Jun 13, 5:52 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 35 N MULLEN 42.55N 101.04W
06/13/2011 CHERRY NE TRAINED SPOTTER
TRAINED SPOTTERS REPORTED A TORNADO 11 MILES SOUTH OF
SCHOOLHOUSE LAKE
&&
VAN PELTLocal storm report, Jun 13, 6:33 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 25 S CODY 42.58N 101.25W
06/13/2011 M2.75 INCH CHERRY NE PUBLIC
PUBLIC REPORTED BASEBALL SIZED HAIL WITH HOME WINDOWS
BROKEN
&&
VAN PELTLocal storm report, Jun 13, 6:34 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TORNADO 25 S CODY 42.58N 101.25W
06/13/2011 CHERRY NE PUBLIC
PUBLIC REPORTED A LARGE TORNADO NEAR TAYLOR LAKE
&&
VAN PELTLocal storm report, Jun 13, 6:35 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 35 N MULLEN 42.55N 101.04W
06/13/2011 CHERRY NE NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE SPOTTED A STOUT TORNADO BECOMING
RAIN WRAPPED TO HIS WEST ABOUT 12 MILES OR 11 MILES SOUTH
OF SCHOOLHOUSE LAKE
&&
CDCSpecial weather statement, Jun 13, 6:49 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 749 PM CDT MON JUN 13 2011 NEZ094-140130- WESTERN CHERRY NE- 649 PM MDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 730 PM MDT... AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELI...OR 41 MILES EAST OF GORDON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NENZEL... KILGORE... CODY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. SCHULTZ
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 13, 6:14 PM MDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 13, 6:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 13, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 47 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 13, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 13, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 13, 7:46 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 59 min |
| Jun 14, 3:04 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 56 min |
| Jun 14, 3:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 14, 4:00 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jun 14, 4:54 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 51 min |
| Jun 14, 5:59 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.